# SDR CA960808106

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 7436024
- Condition: Faulty
- Location: #2 Engine
- Part time: 40,705 hours
- Component: Hamstd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D, C

## Discrepancy

(CAN) ON TAKEOFF, ADVANCED THRUST LEVERS TO NORMAL SPOOL UP POSITION, ENGINE ACCELERATION NORMAL, CONTINUED TO ADVANCE THRUST LEVERS, #2 ENGINE ACCELERATION WAS A LITTLE SLOWER THAN #1 ENGINE, THEN AS THRUST LEVERS ADVANCED, #2 ENGINE ASSUMED CONTINUOUS POWER ON ITS OWN UP TO 2.1 EPR (12 SECONDS). EGT WAS ALMOST ALWAYS IN THE GREEN BAND. TAKEOFF WAS REJECTED AT 70 KNOTS. #2 ENGINE DID NOT RESPOND TO THRUST LEVER POSITION. THE #2 ENGINE FUEL CONTROL UNIT AND THE HIGH PRESSURE FUEL PUMP WERE REPLACED. THE #2 ENGINE WAS RUN UP SERVICEABLE. CERTAIN INTERNAL FAILURES OF THE FCU WILL, AS A FAIL SAFE FEATURE, DRIVE THE SYSTEM TO A "MAXIMUM CONTINUOUS" POWER SETTING.
